Journal article

The growth function of Coxeter garlands in $\mathbb{H}^4$

    07.10.2011
Published in:
  • Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry. - 2012, vol. 53, no. 2, p. 451-460
English The growth function W(t) of a Coxeter group W relative to a Coxeter generating set is always a rational function. We prove by an explicit construction that there are infinitely many cocompact Coxeter groups W in hyperbolic 4-space with the following property. All the roots of the denominator of W(t) are on the unit circle except exactly two pairs of real roots.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/302231
Statistics

Document views: 6 File downloads:
  • 13366_2011_Article_73.pdf: 1